Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Weight gain, hair loss, pain in right leg. Doing workout. Taking synthoid, wellbutrin. Suggestions?

Over the last 3 months, I have been having trouble keeping weight off despite working out with a personal trainer 3 -4 x/week. I am also loosing a lot of hair and am exhausted most days. I take synthroid (all thyroid function tests are normal). Some days I literally sleep most of the day. Today, I have a dull ache in my right leg. I am a 39 yo female. I also take Wellbutrin ( I have been on this for about 5 years).
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
bupropion side effect
Tremor (3% to 6%), myalgia (2% to 6%), weakness (2% to 4%), arthralgia (1% to 4%), arthritis (2%), akathisia (≤2%), paresthesia (1% to 2%), twitching (1% to 2%), neck pain
bupropion if taken more than one year can cause exhaustion ......somnolance....pain in different areas
secondly u need to increase thyroid tabs ............weight gain and loss of hair and sleepiness in morning .............
take care
Answered: Sat, 6 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor